# SDR 20001115SH004

- Difficulty date: August 5, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N841AB
- Make and model: Airbus A310-324
- Aircraft serial: 686
- Aircraft time: 16,433 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 6664157
- Part serial: 987
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MBJ/HAV - FLT JM 061 - AIRCRAFT EN ROUTE WHEN IT WAS DIVERTED DUE TO A CRACKED LEFT WINDSHIELD AND A LEFT FORWARD WINDSHIELD WINDOW HEAT FAILURE.  MAINTENANCE CHANGED THE LEFT WINDSHIELD AND THE LEFT HEAT CONTROLLER.  OPERATIONAL CHECKS CARRIED OUT ON BOTH ITEMS WHICH WERE FOUND SERVICEABLE.  TO-DATE, THERE HAS BEEN NO RECURRENCE OF THE REPORTED FAULT.  LANDINGS:  6,733.   (X)
